# SDR SWAA2022032146783

- Difficulty date: September 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE CRACKED AT STA 500G TO 500H LBL 25 WL 153 / REMOVED AND REPLACED FWD CARGO BAFFLE STA 500G-500H LBL 25 WL 153 IAW SRM 51-40-02-0G-0 AND DWG 143A7505. PN #143A7510-21
